Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
191 Doctors are Online
Ask a Dentist   »  

What does a painful blackish patch tongue indicate?

User rating for this question
Excellent
Answered by
Practicing since : 2013
Answered : 1803 Questions
Question
The front, middle part and edges around the tongue are sore or strain or kind of painful. the colour of the tongue is Pink but at the centre of the tongue I have black patches and I am cleaning it everyday with toothbrush. What could be the reason? I am gargling with Cloxex mouth wash 3 to 4 times a day. When I eat food ( spicy nd non spicy) or drink coffee, tea my tongue wont hurt. but i have that feel of pain .. may be I brush the tongue with my toothbrush? any help to make it normal please? kindly suggest some remedies. Thanks Doc Aniket
Posted Wed, 26 Mar 2014 in Dental Health
 
 
Answered by Dr. Priyanka Tiwari 52 minutes later
Brief Answer: Due to painful wisdom teeth., vitamin deficiency Detailed Answer: Hi XXXXXXX Thanks for writting HCM, Here is Dr. Priyanka answering your query , I have gone through your query as you have painful blackish patch tongue ,dont worry XXXXXXX it can be due to pain in your wisdom tooth as you have mentioned , or it can due to Vitamin B12 deficiency or folic acid deficiency , I will suggest you that as you have pain in wisdom teeth firstly you consult dentist and go for treatment of that painful wisdom tooth. Then I will suggest you that you should eat balanced diet , avoid junk food , take proper healthy nutritious diet ,maintain proper oral hygiene. You can take Vitamin B12, folic acid supplements. Hope I answered your query , if you have further query I will be happy to help, Wishing you good health, Regards Dr. Priyanka tiwari
Above answer was peer-reviewed by
 
Follow-up: What does a painful blackish patch tongue indicate? 24 minutes later
Hi XXXXXXX Thanks for your help. I had a dentist visit couple of days ago.. he suggested Zifi 200 and dolonex 20 tabs. finished the course and pain is almost nil with teeth. I forgot to mention one more thing.. when I touch the surface of the tongue its rough and hard but the edges and the bottom of tongue is smooth as normal so was worried. Kindly suggest some medication if you can.. appreciate your help. Thanks again. looking forward for your email. XXXX
 
 
Answered by Dr. Priyanka Tiwari 21 minutes later
Brief Answer: Vitamin B6, B12 supplements. Detailed Answer: Hello XXXXXXX , I have gone through your query, as you have mentioned that you have taken medication for pain dont worry it can be due to allergic reaction of that medicine you have taken, As you have asked for medication you can take Vitamin B 6 , B12 , supplements once daily , for one week Take fibrous diet , warm milk , fruits like Orange , Papaya. Hope I answered your query , if you have further query I will happy to help . Wishing you good health Regards Dr. Priyanka tiwari
Above answer was peer-reviewed by
 
Follow-up: What does a painful blackish patch tongue indicate? 23 minutes later
Thanks XXXXXXX So there is nothing to worry right? Please confirm. I will take vitamin supplements. Thanks again XXXX
 
 
Answered by Dr. Priyanka Tiwari 16 minutes later
Brief Answer: vitamin supplements , nothing to worry, Detailed Answer: Yes XXXXXXX , Welcome again to Health care magic , there is nothing to worry much take vitamin supplements as I have said , balanced diet , proper healthy nutritious diet , maintain proper oral hygiene. Keep watch on black patch if you wont get releif after taking medication as I have prescribed you can again consult , for your query . Hope I answered you query, if further query I will be happy to help, Now, if you dont have any clarification you can close the disscussion and rate the answer , Wish you good health Regards , Dr. Priyanka tiwari
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Drug/Medication

The user accepted the expert's answer

Ask a Dentist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor